Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Caroline Turnage-Butterbaugh    :chronological  alphabetical  combined  bibtex listing:

Books

  1. Mackall, B; Miller, SJ; Rapti, C; Turnage-Butterbaugh, C; Winsor, K, Some Results in the Theory of Low-lying Zeros, in Families of Automorphic Forms and the Trace Formula (September, 2016), Springer, ISBN 3319414240  [abs]
  2. Barrett, O; Firk, F; Miller, SJ; Turnage-Butterbaugh, C, From Quantum Systems to L-Functions: Pair Correlation Statistics and Beyond, in Open Problems in Mathematics, edited by John Nash Jr., Michael Th. Rassias (August, 2016), pp. 123-171, Springer, ISBN 3319321625 [arXiv:1505.07481]
  3. Edelsbrunner, X; Huan, K; Mackall, B; Powell, J; Turnage-Butterbaugh, C; Weinstein, M, Benfordness of the Cauchy Distribution and Generalizations, in Benford's Law Theory and Applications, edited by S. J. Miller (June, 2015), Princeton University Press, ISBN 1400866596  [abs]

Papers Published

  1. Pierce, LB; Turnage-Butterbaugh, CL; Wood, MM, An effective Chebotarev density theorem for families of number fields, with an application to $\ell$-torsion in class groups (September, 2017)  [abs]
  2. Bui, HM; Heap, WP; Turnage-Butterbaugh, CL, GAPS BETWEEN ZEROS OF DEDEKIND ZETA-FUNCTIONS OF QUADRATIC NUMBER FIELDS. II, Quarterly Journal of Mathematics, vol. 67 no. 3 (September, 2016), pp. 467-482 [doi]
  3. Best, A; Dynes, P; Edelsbrunner, X; McDonald, B; Miller, SJ; Tor, K; Turnage-Butterbaugh, C; Weinstein, M, Gaussian distribution of the number of summands in generalized Zeckendorf decomposition in small intervals, Integers, vol. 16 (2016), pp. 13 pages
  4. Barrett, O; McDonald, B; Miller, SJ; Ryan, P; Turnage-Butterbaugh, CL; Winsor, K, Gaps between zeros of GL(2) L-functions, Journal of Mathematical Analysis and Applications, vol. 429 no. 1 (September, 2015), pp. 204-232, ISSN 0022-247X [arXiv:1410.7765], [doi]  [abs]
  5. Banks, WD; Freiberg, T; Turnage-Butterbaugh, CL, Consecutive primes in tuples, Acta Arithmetica, vol. 167 no. 3 (2015), pp. 261-266, ISSN 0065-1036 [doi]
  6. Turnage-Butterbaugh, CL, Gaps between zeros of Dedekind zeta-functions of quadratic number fields, Journal of Mathematical Analysis and Applications, vol. 418 no. 1 (October, 2014), pp. 100-107, ISSN 0022-247X [doi]
  7. Milinovich, MB; Turnage-Butterbaugh, CL, Moments of products of automorphic L-functions, Journal of Number Theory, vol. 139 (June, 2014), pp. 175-204, ISSN 0022-314X [doi]
  8. Best, A; Dynes, P; Edelsbrunner, X; McDonald, B; Miller, SJ; Tor, K; Turnage-Butterbaugh, C; Weinstein, M, Benford behavior of Zeckendorf decompositions, Fibonacci Quarterly, vol. 52 no. 5 (2014), pp. 35-46
  9. Best, A; Dynes, P; Edelsbrunner, X; McDonald, B; Miller, SJ; Tor, K; Weinstein, M; Turnage-Butterbaugh, C, Gaussian behavior of the number of summands in Zeckendorf decompositions in small intervals, Fibonacci Quarterly, vol. 52 no. 5 (2014), pp. 47-53

Papers Accepted

  1. A. Best, P. Dynes, X. Edelsbrunner, B. McDonald, S. J. Miller, K. Tor, C. Turnage-Butterbaugh, and M. Weinstein, Gaussian distribution of the number of summands in generalized Zeckendorf decompositions, Integers (2015)

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320